# SDR COMA0160865

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 1,585 hours, 1,456 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 6464
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5904 EMERGENCY FLOOR PATH LIGHTING, ROWS 2 THRU 5 DO NOT ILLUMINATE AT FULL INTENSITY.  REPLACED FLOOR LIGHTS CABLE ASSY, SYSTEM TEST NORMAL.
